It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board

  • Medication issues

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-23-2019, 11:46 PM   #1
    lar17
    Junior Member
    (female)
     
    Join Date: Jul 2013
    Posts: 37
    lar17 HB User
    Medication issues

    Hi I have had epilepsy for 42years and have been given medication by different doctors over the years. I have practically been used as a lab rat,and have had so many different side effects that it isn't funny. What my question is, if anyone feels that not just the seizures themselves, but the medications. Have also caused more damage to our bad mood swings? What do you think?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 04-26-2019, 04:01 PM   #2
    Lainie45
    Junior Member
    (female)
     
    Join Date: Mar 2003
    Location: Miami
    Posts: 37
    Lainie45 HB User
    Re: Medication issues

    Quote:
    Originally Posted by lar17 View Post
    Hi I have had epilepsy for 42years and have been given medication by different doctors over the years. I have practically been used as a lab rat,and have had so many different side effects that it isn't funny. What my question is, if anyone feels that not just the seizures themselves, but the medications. Have also caused more damage to our bad mood swings? What do you think?

    Hi. I know it's been a few months since you posted this, but I just saw it. (I don't visit this board that often.)

    I've been on anticonvulsants since 1992, since an abrupt attack of 3 tonic-clonic (or grand mal) seizures on Easter that year (not from chocolate, it started before I woke up).

    Lately (well, for a while) I have been wondering what the long-term side effects are. I am concerned with my memory and some cognitive issues. I'm not sure about mood swings specifically, but I have definitely had anxiety issues.

    I have also recently been diagnosed with Fibromyalgia and Osteoarthritis (multiple joint) and I was told that the Fibro is related to nerves, so I am wondering if the seizures have any influence on that.

    Of course, there have been, and still are many other meds since then. It seems to be a domino effect.

    Lainie

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:16 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!